MathSciNet Relay Station
MathSciNet bibliographic data
MR2418792 11G18 (14G35)
Kontogeorgis, Aristides; Rotger, Victor On the non-existence of exceptional automorphisms on Shimura curves. Bull. Lond. Math. Soc. 40 (2008), no. 3, 363–374.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement